# SDR IPXA12573830

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 7 Slat
- Component: Slat, Boeing
- Component part number: 114N4005158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON TE WEDGE OF NR 7 SLAT LOCATED 46.25 INBD OF INBD EDGE AND 6.0 FWD OF T/E CUT OUT DIA 1.40.  REF REPAIR EO B757-5750-47412-A.
